Having UTI-side effect of cefuroxime axetil

Patient

Q: "good evening doctor! due to UTI problem, I am taking cefuroxime axetil for 3 days now which was prescribed by my doctor. The side effect was a little bit bloody stool but I am not having diarhrea, should I continue? is it tolerable since I am not having diarhea?" Thanks!

Doctor

A:   Bloody stools is not a common side effect of cefuroxime. I would suggest that you stop the drug and see your doctor as earliest as you can.

Related Q&A

Q: For a while It constantly felt like I had to urinate but I never really had to, and it was painful to do so. When thi...

Q: I have urinary problems now for a few weeks (frequency, urgency, can't seem to empty bladder, and slight burning). I...

Q: Hello, I had protected sex about a week ago, and now I currently have slight redness/irritation at the tip of my p...

Q: Sir few drops of blood came after i urinate this happen from 15years every year some times now i am 37 years three mo...

Q: I have had UTI for over 7 months now I'm a 20 year old girl, I've just started engaging in sexual activity. I've take...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews